Publication detail

Boundary Value Problems for Some Important Classes of Recurrent Relations with Two Independent Variables

STEVIČ, S. IRIČANIN, B. ŠMARDA, Z.

Original Title

Boundary Value Problems for Some Important Classes of Recurrent Relations with Two Independent Variables

English Title

Boundary Value Problems for Some Important Classes of Recurrent Relations with Two Independent Variables

Type

journal article in Web of Science

Language

en

Original Abstract

It is shown that complex-valued boundary value problems for several classes of recurrent relations with two independent variables, of some considerable interest, are solvable on the so called combinatorial domain

English abstract

It is shown that complex-valued boundary value problems for several classes of recurrent relations with two independent variables, of some considerable interest, are solvable on the so called combinatorial domain

Keywords

recurrent relations with two independent variables; boundary value problem; combinatorial domain;

Released

20.12.2017

Publisher

MDPI

ISBN

2073-8994

Periodical

Symmetry

Year of study

9

Number

12

State

CH

Pages from

1

Pages to

16

Pages count

16

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT142632,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="Boundary Value Problems for Some Important Classes of Recurrent Relations with Two Independent Variables",
  annote="It is shown that complex-valued boundary value problems for several classes of recurrent relations with two independent variables, of some considerable interest, are solvable on  the so called combinatorial domain",
  address="MDPI",
  chapter="142632",
  doi="10.3390/sym9120323",
  howpublished="online",
  institution="MDPI",
  number="12",
  volume="9",
  year="2017",
  month="december",
  pages="1--16",
  publisher="MDPI",
  type="journal article in Web of Science"
}